# SDR AALA2020021109042

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 57,383 hours, 23,886 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 211C223516
- Part serial: Y06563A
- Condition: Faulty
- Location: Lt Rudder Pedal
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AUTO BRAKE DISARM LIGHT ILLUMINATED AT TOUCHDOWN WHILE SET AT 3. REMOVED AND REPLACED LH RUDDER PEDAL PRESSURE SWITCHES IAW MM 32-42-71.
